MathSciNet Relay Station
MathSciNet bibliographic data
MR165537 (29 #2818b) 57.48 (57.34)
Smale, S. Stable manifolds for differential equations and diffeomorphisms. Ann. Scuola Norm. Sup. Pisa (3) 17 1963 97–116.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement